# SDR EISA95458

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER STRINGER 2ND AFT FROM FRONT SPAR IS CRACKED AT STATION 519.  INSTALLED MANUFACTURED ANGLES AND FILLER PER SB 727-57A159.  (M)
